# SDR YENA2018111400775

- Difficulty date: November 10, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 1528
- Aircraft time: 68,498 hours, 24,705 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, AFT LEFT EMERGENCY LIGHT EPSU (13WL) FAILS. SEVERAL LIGHT DO NOT ILLUMINATE; REF HAECO NR 440530-22560, REMOVED AND REPLACED 13WL ESPU IAW A320 AMM 33-51-38. SYSTEM OPS CKS GOOD. SUPPLEMENTAL INFORMATION TO FOLLOW.
